# SDR ASAA2015061512103

- Difficulty date: June 15, 2015
- Submitted: June 19, 2015
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 20,254 hours, 6,094 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Fault Code
- Condition: Activated
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN ACCOMPLISHING ENGINE NR 1 BITE TEST, FOUND INTERNAL EEC FAULT ON FAULT HISTORY FLIGHT LEG 9.  MESSAGE 73-20201.  ACFT GROUNDED.
